# SDR AALA20071649

- Difficulty date: August 30, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4630404
- Part serial: 32948211
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD INFLIGHT T844/30AUG - ACARS PRINTER STARTED SMOKING.  PULLED PRINTER CIRCUIT BREAKERS ON OVERHEAD PANEL.  OPENED PRINTER AND PAPER ROLL NOT BURNED.  LANDED ORD WITHOUT INCIDENT.  REPLACED ACARS PRINTER AND INSPECTED AREA.  NO DAMAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
